# SDR ERAA065955

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 1053172901
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING JOURNALS MACHINED TOO THICK.  CAUSING RACE TO SPLIT AND SPIN.
